# SDR 99ZZZX1011

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51237
- Make and model: Cessna TU206F
- Aircraft serial: U20601983
- Engine: Cont TSIO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 628488
- Condition: Failed
- Location: Engine
- Part time: 112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXHAUST LIFTER, PN 628488, IS CALLED FOR INSTALLATION IN TSIO520C IN TCM MANUAL NR X30579A.  SIX NEW LIFTERS WERE INSTALLED AT OVERHAUL OF ENGINE.  ONE YEAR AND 112 HOURS LATER, ALL SIX NEW TCM CYLINDER ASSYS HAD WORN OUT EXHAUST VALVES AND GUIDES.
